| Model Number |
1804250-15 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties and subsequent treatment appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the mid left anterior descending (mlad) artery.The 2.50x15mm xience skypoint stent delivery system (sds) was being advanced to the target lesion; however, the sds met with resistance due to the anatomy and the stent became dislodged from the delivery system.A 1.50mm balloon was used to pull back the stent and the stent was deployed in the ostial lad.There was no adverse patient sequela.No additional information was provided.